Hi, I received juviderm VOLUMA below the zygoma on the side of the face over a month ago. On one side, the juviderm is still firm (lump) and it can be felt if you press down, but a lump is NOT VISIBLE except under certain lighting when I open my jaw. It was present instantly after injection, so I assume it overfill. Since it's not visible, If I choose NOT to dissolve it, can it cause any complications down the road? Is there any risk of complications because it can still be felt?
Juviderm lump (palpable not visible) 1 month post op?
Doctor Answers 3
I recommend you follow up with your treating provider and discuss having the lump dissolved. Good luck!
Have a question? Ask a doctor
Feeling bump after filler injection
Volume loss is not a "even process" in the face. When a filler is injected, it can be felt...but if it is not visiole there is no issue really. When you move the muscles in your face, the filler may be accentuated, and this is not a cause of concern. With time it will resorb and you may not feel it anymore. If it is truly bothering you, hyaluronidase can be injected but this will dissolve the filler. Please contact the person who injected you for further help, and make sure you are going to a board certified dermatologist or facial plastic surgeon for your injectables.
I hope this helps you!
Juvederm Voluma bump
The bump you have after your Juvederm Voluma treatment could represent some of the filler being injected too superficially. Voluma is meant to be injected very deeply, usually below the muscle. In Orange County Voluma will be a very popular cheek filler but make sure you see someone very experienced in cheek treatments when you have a treatment done.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.